EconPapers    
Economics at your fingertips  
 

Self-avoiding walks

J.M. Hammersley

Physica A: Statistical Mechanics and its Applications, 1991, vol. 177, issue 1, 51-57

Abstract: This paper gives a necessary and sufficient condition that the number of n-stepped self-avoiding walks on a general lattice should take the form μnO(nH) as n→∞.

Date: 1991
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719190133W
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:177:y:1991:i:1:p:51-57

DOI: 10.1016/0378-4371(91)90133-W

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:177:y:1991:i:1:p:51-57